American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11P82) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Michael Dewar and M. Ram Murty. A derivation of the Hardy-Ramanujan formula from an arithmetic formula. Proc. Amer. Math. Soc. 141 (2013) 1903-1911.
Abstract, references, and article information   
View Article: PDF

[2] Robert C. Rhoades. Families of quasimodular forms and Jacobi forms: The crank statistic for partitions. Proc. Amer. Math. Soc. 141 (2013) 29-39.
Abstract, references, and article information   
View Article: PDF

[3] Theresa C. Anderson, Larry Rolen and Ruth Stoehr. Benford’s law for coefficients of modular forms and partition functions. Proc. Amer. Math. Soc. 139 (2011) 1533-1541. MR 2763743.
Abstract, references, and article information   
View Article: PDF

[4] Holly Swisher. The Andrews-Stanley partition function and $p(n)$: congruences. Proc. Amer. Math. Soc. 139 (2011) 1175-1185. MR 2748412.
Abstract, references, and article information   
View Article: PDF

[5] Claudia Alfes, Marie Jameson and Robert J. Lemke Oliver. Proof of the Alder-Andrews conjecture. Proc. Amer. Math. Soc. 139 (2011) 63-78. MR 2729071.
Abstract, references, and article information   
View Article: PDF

[6] Maria Monks. Number theoretic properties of generating functions related to Dyson's rank for partitions into distinct parts. Proc. Amer. Math. Soc. 138 (2010) 481-494. MR 2557166.
Abstract, references, and article information
View Article: PDF

[7] Emily Clader, Yvonne Kemper and Matt Wage. Lacunarity of certain partition-theoretic generating functions. Proc. Amer. Math. Soc. 137 (2009) 2959-2968. MR 2506454.
Abstract, references, and article information   
View Article: PDF

[8] Kathrin Bringmann and Ken Ono. An arithmetic formula for the partition function. Proc. Amer. Math. Soc. 135 (2007) 3507-3514. MR 2336564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Daniel M. Kane. Resolution of a conjecture of Andrews and Lewis involving cranks of partitions. Proc. Amer. Math. Soc. 132 (2004) 2247-2256. MR 2052400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1